Access count of this item: 80

Files in This Item:
File Description SizeFormat 
1664-06.pdf327.82 kBAdobe PDFView/Open
Title: On spacelike curve in nullcone 3-space (Applications of singularity theory to differential equations and differential geometry)
Authors: Kong, L.L.
Pei, D.H.
Keywords: MSC: 53B30
58K05
57R70
spacelike curve
nullsphere Gauss map
nullsphere Gauss map
nullsphere height function
Issue Date: Sep-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1664
Start page: 68
End page: 70
URI: http://hdl.handle.net/2433/141034
Appears in Collections:Applications of singularity theory to differential equations and differential geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.